PSSD from one pill of Citalopram.
Hey mate, hang in there - My brother was given SSRI as a misdiagnosis aswell, it fucked up him hard, his issues were due to sinusitis maxillaris that took them 3½ years to figure out, so he was pretty much used as a guinea pig with all sorts of shit, he never fully recovered from it to this day, but he’s slowly getting there, still having issues with insomnia, depression, anhedonia etc, but he’s slowly getting back there… Good luck man.
Sorry to hear about the symptoms you’re suffering. There are many like minded people on this forum suffering from similar symptoms so I hope you can find some respite on here as you discuss your condition. The fact that you’re very physically active and positive in your mindset is very good news and should fare you well in the long-run.
Additionally, please consider taking part in our member survey. It’s our most important ongoing scientific project which is designed to gather data crucial data which will be presented to future prospective researchers of our condition. Time-wise it takes an hour but can be done in stages as your progress will be saved. The link can be found here: Have you signed up to take the post drug syndrome survey? This topic is for you
All the best
Your empathy and deep understanding regarding how bad this condition can get are appriciated. Nice to see you are taking it seriously and not throwing random supplements at yourself.
How exactly your doctor decided to give you antidepressants for ADHD? What did he say?
Not sure how anyone can be convinced that they had fault if they had no warning.
It’s like an auto manufacturer using faulty calipers and the driver blaming themselves for the wreck that results.
I went to a doctor seeking help for anhedonia and sexual symptoms that I didn’t know at the time were persistent side-effects of Accutane.
She said I was just depressed and that I should take an SSRI (Zoloft).
I said “but don’t SSRI’s cause sexual side effects sometimes?” (mentioned in the commercials)
She said “No, it’s the depression that causes that.”
So, I took it for a short time and it made the sexual post-Accutane symptoms temporarily worse and totally fogged-out my mind with worsening anhedonia.
Her fault. Not mine!
Either way, consider it a relief that you realize you are not badly affected and have the caution to not make things potentially worse with treatments trying to manage it. Hopefully, we’ll have a sure-fire way to fix this some day without a great risk.
Thanks for sharing your story.